# SDR REXA2016063001223

- Difficulty date: June 30, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Strap
- Condition: Corroded
- Location: Mlg Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FAIRING 193AB, LT AND RT SUPPORT STRAPS ARE CORRODED.  CONTINUATION CARD 81514111, OP 192. REPLACED SUPPORT STRAPS ON MLG FAIRING 193AB IAW SRM 51-42-13-001-001-A01, 51-42-15-001-001-A01, 51-40-11-001-001-A01, 51-25-01-001-001-A01, AMM 51-23-00-390-820-A01 AND DWG NR PL CC670-39004.  CURE CHECK GOOD.
